# SDR ASAA0944451

- Difficulty date: February 1, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6545838501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT UPPER DRAG BRACE LINK SPHERICAL BEARING FITTINGS PITTED.  REMOVED AND REPLACED LT AND RT DRAG BRACE FITTINGS IAW SRM 51-40-02.
